# SDR VTZA990096

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7207 - IAD-PHF - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE DROPPED 15 PERCENT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 43804, MEL 76-2 ON TTL.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
